Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7529523, 9 pages
http://dx.doi.org/10.1155/2016/7529523
Research Article

On Coupled Common Fixed Point Theorems for Nonlinear Contractions with the Mixed Weakly Monotone Property in Partially Ordered -Metric Spaces

1School of Polytechnics, Sanya University, Sanya, Hainan 572000, China
2Department of Mathematics, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China
3Sichuan Province University Key Laboratory of Bridge Non-Destruction Detecting and Engineering Computing, Zigong, Sichuan 643000, China

Received 18 November 2015; Accepted 29 December 2015

Academic Editor: Hugo Leiva

Copyright © 2016 Mi Zhou and Xiao-Lan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mi Zhou and Xiao-Lan Liu, “On Coupled Common Fixed Point Theorems for Nonlinear Contractions with the Mixed Weakly Monotone Property in Partially Ordered -Metric Spaces,” Journal of Function Spaces, vol. 2016, Article ID 7529523, 9 pages, 2016. https://doi.org/10.1155/2016/7529523.